# SDR ASAA2017120922837

- Difficulty date: December 9, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 6,507 hours, 2,202 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Activated
- Location: Apu Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD #N8349002 FOUND APU LUBE OIL FILTER INDICATOR RED BUTTON WAS EXTENDED. GROUNDED - YES. REPLACED APU LUBE OIL FILTER PER B737-900 AMM 49-91-12-400-802 AND OIL FILTER INDICATOR PER AMM 49-91-13-400-802. LEAK CHECK AND OPS CHECK GOOD.
